Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 5, NWS Memphis, TN

March 5, 20134 states

NWS Memphis, TN issued this wind advisory at Mar 5, 2013, 3:45 AM CST for 4 states. It took effect at Mar 5, 2013, 11:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2013, 3:45 AM CST (09:45 UTC)
In effect from
Mar 5, 2013, 11:00 AM CST
Expired
Mar 5, 2013, 7:47 PM CST
In force
9 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
782 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WWUS74 KMEG 050945
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
345 AM CST TUE MAR 5 2013


ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051745-
/O.NEW.KMEG.WI.Y.0005.130305T1700Z-130306T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
345 AM CST TUE MAR 5 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING. 

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...WINDS WILL INCREASE AROUND NOON AND DIMINSH IN THE
  EVENING.

* IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED.
  DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
761 
WWUS74 KMEG 051607
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 AM CST TUE MAR 5 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060200-
/O.CON.KMEG.WI.Y.0005.130305T1700Z-130306T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
1007 AM CST TUE MAR 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 
  MPH.

* TIMING...THROUGH 8 PM CST.

* IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. 
  DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

SJM
251 
WWUS74 KMEG 060147
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
747 PM CST TUE MAR 5 2013

...THE WIND ADVISORY HAS BEEN CANCELLED...

.WINDS HAVE DROPPED BELOW ADVISORY CRITERIA.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060300-
/O.CAN.KMEG.WI.Y.0005.000000T0000Z-130306T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
747 PM CST TUE MAR 5 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:48 PM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Mar 4, 11:48 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 PM CST MON MAR 4 2013

.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 605 PM CST MON MAR 4 2013/

UPDATE...EVENING UPDATE.
CANCELED WIND ADVISORY AND LOWERED POPS BEFORE MIDNIGHT. A MUCH
MOISTER LOW LEVEL AIRMASS IS ALREADY IN PLACE WEST OF THE
MISSISSIPPI RIVER AND WILL WORK ACROSS THE REMAINDER OF THE
MIDSOUTH BY MIDNIGHT. AS SHORTWAVE IS ROTATING AROUND A MEAN
POSITIVELY TILTED TROUGH OVER THE WESTERN PLAINS WITH A WEAKER
SHORTWAVE MOVING INTO NORTHWEST ARKANSAS. AS THIS SECONDARY
FEATURE APPROACHES THE MIDSOUTH SHOWERS WILL BEGIN TO
DEVELOP...PROBABLY JUST BEFORE MIDNIGHT IN ARKANSAS AND THE
MISSOURI BOOTHEEL...BUT LIKELY A FEW HOURS ELSEWHERE. NO STRONG OR
SEVERE STORMS ARE EXPECTED

PREV DISCUSSION... /ISSUED 547 PM CST MON MAR 4 2013/

UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 356 PM CST MON MAR 4 2013/

DISCUSSION...

CURRENTLY...A 1001 MB LOW PRESSURE SYSTEM IS CENTERED OVER WESTERN
OKLAHOMA WHILE HIGH PRESSURE HAS SHIFTED EAST TO THE SOUTHEAST
U.S. MOSTLY CLOUDY SKIES PREVAIL ACROSS THE REGION ALONG WITH
GUSTY SOUTH WINDS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
FOR MUCH OF THE DELTA WHERE WINDS HAVE GUSTED OVER 40 MPH AT
TIMES. TEMPS HAVE WARMED WELL INTO THE 60S ACROSS MOST OF THE AREA
THIS AFTERNOON.

TONIGHT AND TUESDAY...AN UPPER LOW WILL DROP OUT OF THE NORTHERN
PLAINS OVERNIGHT. A POTENT MID LEVEL SHORTWAVE WILL ROTATE AROUND THE
UPPER LOW AND SWING INTO THE SOUTHERN PLAINS BY 12Z TUE. MEANWHILE
THE SURFACE LOW WILL TRACK ACROSS N CENTRAL ARKANSAS. THIS WILL
RESULT IN INCREASING ISENTROPIC LIFT ACROSS THE MIDSOUTH
OVERNIGHT. MUCH OF THE EVENING MAY BE DRY BUT EVENTUALLY
AS THE AIRMASS MOISTENS...SHOWERS WILL BECOME LIKELY AFTER
MIDNIGHT. THERE WILL BE SOME ELEVATED INSTABILITY SO A FEW
THUNDERSTORMS WILL ALSO BE POSSIBLE. TEMPS WILL REMAIN QUITE WARM
UNDER SOUTHERLY FLOW WITH READINGS MOSTLY IN THE 50S.

BY TUESDAY THE SURFACE LOW WILL TRACK INTO WESTERN KENTUCKY AND
THE TRAILING COLD FRONT WILL START TO SWING THROUGH. 12Z MODEL
RUNS SEEM TO POINT TO A SLIGHTLY SLOWER FRONTAL PASSAGE SO
INCREASED POPS FOR THE MORNING HOURS...ESPECIALLY ACROSS EASTERN
SECTIONS. THE NAM AND ECMWF ARE THE SLOWEST WITH MOVING THE
FRONT TO THE TN RIVER BY 18Z...THE GFS IS A COUPLE HOURS EARLIER.
THE SLOWER SOLUTION YIELDS A LITTLE BIT MORE SURFACE BASED
INSTABILITY THAT COULD PRODUCE A FEW STRONG THUNDERSTORMS BUT THIS
SEEMS LIKE A LONG SHOT STILL. ONE THING THAT IS CERTAIN IS THAT
THE WIND WILL INCREASE DRAMATICALLY BEHIND THE FRONT WEDNESDAY
AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEED FOR WNW WINDS OF
25-35 MPH WITH HIGHER GUSTS. MANY LOCATIONS WILL SEE MORNING HIGH
TEMPS WITH FALLING TEMPS IN THE AFTERNOON UNDER STRONG LOW LEVEL
CAA.

TUESDAY NIGHT...THE UPPER LOW WILL MOVE FROM THE MID MISSISSIPPI
VALLEY TUESDAY AFTERNOON INTO MIDDLE TENNESSEE TUESDAY NIGHT. THIS
WILL BRING WRAP AROUND CLOUDS INTO MUCH OF THE MIDSOUTH A PERHAPS
A FEW SNOW FLAKES ACROSS NE SECTIONS OF WEST TENNESSEE. NOTHING
SIGNIFICANT EXPECTED ATTM. WINDS WILL REMAIN UP OVERNIGHT SO THIS
WILL KEEP TEMPS FROM FALLING TOO FAR...UPPER 20S TO LOWER 30S.

WEDNESDAY THROUGH SATURDAY...EXTENDED MODELS ARE IN GOOD AGREEMENT
DURING THIS TIME FRAME. LOOKS LIKE A PLEASANT PERIOD WEATHERWISE
WITH PLENTY OF SUNSHINE. IT WILL START OFF COOL ON WEDNESDAY UNDER
INCREASING SUNSHINE AS THE UPPER LOW PULLS AWAY. MORE SUB FREEZING
TEMPS WILL OCCUR WEDNESDAY NIGHT. TEMPS WILL START TO MODERATE ON
THURSDAY AS HIGH PRESSURE BUILDS IN AT THE SURFACE AND ALOFT.
TEMPS WILL CLIMB TO ABOVE NORMAL BY SATURDAY AS THE SURFACE HIGH
SHIFTS EAST AND THE UPPER LEVEL RIDGE IS OVER THE MIDSOUTH. BY
SATURDAY EXPECT HIGHS IN THE MID OR UPPER 60S.

SUNDAY AND MONDAY...NEXT CHANCE FOR RAIN AS A FRONT APPROACHES
AND MOVES SLOWLY ACROSS THE REGION.

SJM
&&
.AVIATION...
06Z TAF CYCLE

SURFACE LOW AND ASSOCIATED COLD FRONT IN THE SOUTHERN PLAINS WILL
MOVE INTO THE LOWER MISSISSIPPI VALLEY OVERNIGHT INTO TUESDAY
MORNING. EXPECTING VFR CONDITIONS TO INITIALLY WITH A
GRADUAL DETERIORATION OF CEILINGS TO MVFR CONDITIONS MAINLY AFTER
05/09Z...AFFECTING JBR FIRST THEN AFFECTING MEM/MKL/TUP...AND A
POTENTIAL FOR A PERIOD OF TEMPORARY IFR CONDITIONS MAINLY BETWEEN
05/12-15Z AT TAF SITES. VFR CONDITIONS EXPECTED TO RETURN TO ALL SITES
BY LATE TUESDAY AFTERNOON/EARLY TUESDAY EVENING. BEST CHANCES FOR
RAIN SHOWERS OCCURRING AT TAF SITES WILL BE PREDOMINANTLY AFTER
05/12Z. POTENTIAL FOR EMBEDDED ELEVATED THUNDER TUESDAY MORNING
BUT LEFT OUT OF TAFS FOR NOW DUE TO LOWER CONFIDENCE. SOUTH WINDS
BETWEEN 10-12 KTS WITH OCCASIONAL GUSTS BETWEEN 20 TO 25KTS OVER
NIGHT WILL VEER WEST/NORTHWEST WITH FRONTAL PASSAGE AND INCREASE
TO SUSTAINED WINDS BETWEEN 20-22 KTS WITH GUSTS AROUND 30
KTS...ESPECIALLY BY TUESDAY AFTERNOON. WINDS WILL STILL REMAIN
GUSTY TUESDAY EVENING BUT WILL DIMINISH SLIGHTLY TUESDAY EVENING.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  53  54  32  48 /  60  60  10   0
MKL  52  55  30  46 /  70  80  10  10
JBR  46  51  30  47 /  60  50  10   0
TUP  55  60  31  49 /  60  80  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 4, 5:47 PM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
547 PM CST MON MAR 4 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
547 PM CST MON MAR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDS ARE ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND ADVISORY MAY BE NEEDED TUESDAY ACROSS MUCH OF THE MIDSOUTH
AS WESTERLY WINDS BECOME STRONG AND GUSTY BEHIND A COLD FRONT. WINDS
BETWEEN 25 AND 30 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH MAY OCCUR
ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:51 AM CSTSpecial Weather StatementMEGAlcorn, Tippah39 min
Mar 5, 7:32 AM CSTSpecial Weather StatementMEGLafayette, Union43 min
Mar 5, 7:50 AM CSTSpecial Weather StatementMEGYalobusha25 min
Mar 5, 8:15 AM CSTSpecial Weather StatementMEGLee30 min
Mar 5, 9:11 AM CSTSpecial Weather StatementMEGCalhoun, Chickasaw34 min
Mar 5, 7:15 AM CSTSpecial Weather StatementMEGHardin30 min
Mar 5, 7:36 AM CSTSpecial Weather StatementMEGChester24 min
Mar 5, 8:09 AM CSTSpecial Weather StatementMEGChester, Decatur36 min

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Tennessee, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.